MAUDE Adverse Event Report: NUVASIVE NUVASIVE RELINE SYSTEM; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM

NUVASIVE NUVASIVE RELINE SYSTEM; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Model Number 16186555
Medical Device Problem Codes Migration or Expulsion of Device (1395); Unintended Movement (3026)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 09/14/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No product has been returned for investigation as product remains in-situ.A review of x-ray film provided confirms the reported event.Labeling review: ".Potential risks identified with the use of this system, which may require additional surgery, include:· bending, fracture or loosening of implant component(s) loss of fixation.".".The lock screws on the multi-load lock screw starter must be compressed by the central sleeve after delivery of each lock screw to ensure proper engagement into the tulip.".".Step 8: reline mod tulip head attachment ensure there is no soft tissue on or around the shank that may inhibit the polyaxial head from being inserted properly.".
 
Event or Problem Description
On (b)(6) 2018 patient underwent a spinal procedure.On (b)(6) 2018 during a post-operative follow-up visit it was noted the tulip head on the l5 screw shank came off.No patient harm or injury reported.

Brand Name
NUVASIVE RELINE SYSTEM
Common Device Name
THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Manufacturer (Section D)
NUVASIVE
7475 lusk boulevard
san diego CA 92121
MDR Report Key7974676
Report Number2031966-2018-00156
Device Sequence Number13503125
Product Code NKB
UDI-Device Identifier00887517654885
UDI-Public887517654885
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
PMA/510(K) Number
K143684
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/17/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number16186555
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/15/2018
Initial Report FDA Received Date10/17/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1